A generalization of a theorem of Nagell

Gösta Bergman

TBD mathscidoc:1701.332075

Arkiv for Matematik, 2, (4), 299-305, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{gösta1952a,
  title={A generalization of a theorem of Nagell},
  author={Gösta Bergman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415933839884},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={4},
  pages={299-305},
  year={1952},
}
Gösta Bergman. A generalization of a theorem of Nagell. 1952. Vol. 2. In Arkiv for Matematik. pp.299-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203415933839884.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved